Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Simo20

Red Marks Accutane (with pics)

Hi!, I have been taking accutane for about 1 month for moderate (?) but persistent acne and acne is already improving.

The main problem, in my opinion, are the red marks and redness (which were already there before).
 

Am I right?  Will accutane give me a hand in this sense? Do you see any scars? How does the general situation seem to you? Thanks in advance and sorry for my English.

CCFB3649-01D7-4954-AADE-14B04B1E9BA1.jpeg

49168E07-C094-420D-AE59-1DD29565FEAE.jpeg

C66D1002-B968-4163-BF8F-F29B3DECABCA.jpeg

Share this post


Link to post
Share on other sites

Give your skin time to heal. Now that your acne is fading away, your body can start to heal the red spots. They might not go away completely, but Accutane will help keep acne from reforming and making them worse. 

Share this post


Link to post
Share on other sites
Posted (edited)
On 2/28/2020 at 7:44 PM, Anthagio said:

Give your skin time to heal. Now that your acne is fading away, your body can start to heal the red spots. They might not go away completely, but Accutane will help keep acne from reforming and making them worse. 

Thanks. How much time do you think for red marks go away? (At least 50/60%).

 

Also do you think now my situation is sever or mild/moderate? Thank you.

Edited by Simo20

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×